Abstract:
Let GG be a primitive permutation group on a finite set XX such that the global stabilizer of any subset of the set XX in the group GG is nontrivial. The description of GG is obtained in the case when GG is not almost simple.
Citation:
A. V. Konygin, “Sets with trivial global stabilizers for primitive permutation groups which are not almost simple”, Группы и графы, Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 1, 2007, 115–131; Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S100–S117
\Bibitem{Kon07}
\by A.~V.~Konygin
\paper Sets with trivial global stabilizers for primitive permutation groups which are not almost simple
\inbook Группы и графы
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 1
\pages 115--131
\mathnet{http://mi.mathnet.ru/timm76}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2338243}
\elib{https://elibrary.ru/item.asp?id=12040757}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2007
\vol 257
\issue , suppl. 1
\pages S100--S117
\crossref{https://doi.org/10.1134/S0081543807050070}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547657385}
Linking options:
https://www.mathnet.ru/eng/timm76
https://www.mathnet.ru/eng/timm/v13/i1/p115
This publication is cited in the following 1 articles:
A. V. Konygin, “On primitive permutation groups with nontrivial global stabilizers”, Proc. Steklov Inst. Math. (Suppl.), 261, suppl. 1 (2008), S113–S116